SciCADE 2013
International Conference on Scientific Computation and Differential Equations
September 16-20, 2013, Valladolid (Spain)

Invited Talk

Show full list of Invited Contributions to Minisymposia Show talk context (MS04)

Exponential type integrators for abstract quasilinear parabolic equations with variable domains

C. González

In this talk, I propose an exponential explicit integrator for the time discretization of quasilinear parabolic problems. My numerical scheme is based on Runge-Kutta methods. In an abstract formulation, the initial-boundary value problem is written as an initial value problem on a Banach space $X$ $ u'(t) = A\big(u(t)\big) u(t)+ b(t), 0 < t \leq T, u(0) {\rm given}, $ involving the sectorial operator $A(v):D(v) \to X$ with variable domains $D(v) \subset X$ with regard to $v \in V \subset X$. Under reasonable regularity requirements on the problem, I analyze the stability and the convergence behaviour of the numerical methods.

[1] C. González and M. Thalhammer, A second-order Magnus type integrator for quasilinear parabolic problems, Math. Comp., 76 (2007), pp. 205-231.
[2] M. Hochbruck and Ch. Lubich, On Magnus integrators for time-dependent Schrödinger equations, SIAM J. Numer. Anal. 41 (2003), pp. 945-963.
[3] M. Hochbruck and A. Ostermann, Explicit exponential Runge-Kutta methods for semilinear parabolic problems, SIAM J. Numer. Anal. 43 (2005), pp. 1069-1090.
[4] M. Hochbruck and A. Ostermann, Exponential multistep methods of Adams-type, BIT Numer. Math., 51 (2011), pp. 889-908.

Organized by         Universidad de Valladolid     IMUVA